# SDR SIMA3421

- Difficulty date: December 7, 2000
- Submitted: January 17, 2001
- Operation: Air carrier
- Aircraft: N705AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145185
- Engine: Allsn AE3007A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Part number: 4252071
- Condition: Torn
- Location: Nr 1 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

RIC - FLT 4537 - ON DESCENT, CREW NOTED E1 WARNING FOR LOW OIL PRESSURE.  COMPLETED CHECKLIST AND SHUT ENGINE DOWN AND CONTINUED LANDING WITH NO OTHER PROBLEMS.  REMOVED AND REPLACED NR 1 ENGINE MAGNECTIC STARTER CARBON SEAL IAW AMM.  OPS CHECK GOOD.  (M)
